MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE ALLERGY 1/2ML W/NDL 27X1/2 RB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SYRINGE ALLERGY 1/2ML W/NDL 27X1/2 RB; PISTON SYRINGE
Catalog Number 305535
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material # 305535.Batch # 2136739.It was reported that the bd syringe allergy 1/2ml w/ndl 27x1/2 rb needle was broken.The following information was provided by the initial reporter: verbatim: rcc received a complaint via phone.Pir attached.305535 lot 2136739.Needle broke off after the hcw drew up the extract, no patient impact.Samples available for investigation.Replacement.
 
Additional Manufacturer Narrative
Investigation summary: 33 unused needle trays were received and tested by our quality team with the customer's complaint of a broken needle.All 825 needles were tested by bending and pulling on needle and no issues were found.Without further information like the affected sample the complaint cannot be verified and the root cause remains unknown.
 
Event or Problem Description
Samples received.

Brand Name
BD SYRINGE ALLERGY 1/2ML W/NDL 27X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20767766
Report Number1920898-2024-00154
Device Sequence Number13077418
Product Code FMF
UDI-Device Identifier00382903055357
UDI-Public(01)00382903055357(11)220516(17)270531(10)2136739
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305535
Device Lot Number2136739
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date11/24/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown